# SDR USAA2012031600005

- Difficulty date: March 2, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 36,719 hours, 16,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D531126220000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11/SY6 CHECK - LEVEL 2 EXFOLIATION CORROSION ON JOINT COVER BETWEEN FR12 TO FR14, -Y81, -Z500.  REPLACED JOINT COVER BETWEEN FR12 TO FR14, -Y81, -Z500 IAW A320 SRM 51-42-11.
